RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1987, Volume 73, Number 3, Pages 402–419 (Mi tmf5643)  

This article is cited in 5 scientific papers (total in 5 papers)

Trigonometric solutions of triangle equations. Simple Lie superalgebras

V. V. Bazhanov, A. G. Shadrikov


Abstract: Trigonometrical solutions of the graded triangle equation are constructed for fundamental representations of all simple (not exceptional) Lie superalgebras with mondegenerate metric.

Full text: PDF file (1177 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1987, 73:3, 1302–1312

Bibliographic databases:

Received: 11.03.1986

Citation: V. V. Bazhanov, A. G. Shadrikov, “Trigonometric solutions of triangle equations. Simple Lie superalgebras”, TMF, 73:3 (1987), 402–419; Theoret. and Math. Phys., 73:3 (1987), 1302–1312

Citation in format AMSBIB
\Bibitem{BazSha87}
\by V.~V.~Bazhanov, A.~G.~Shadrikov
\paper Trigonometric solutions of triangle equations. Simple Lie superalgebras
\jour TMF
\yr 1987
\vol 73
\issue 3
\pages 402--419
\mathnet{http://mi.mathnet.ru/tmf5643}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=939786}
\zmath{https://zbmath.org/?q=an:0659.58021|0648.58017}
\transl
\jour Theoret. and Math. Phys.
\yr 1987
\vol 73
\issue 3
\pages 1302--1312
\crossref{https://doi.org/10.1007/BF01041913}


Linking options:
  • http://mi.mathnet.ru/eng/tmf5643
  • http://mi.mathnet.ru/eng/tmf/v73/i3/p402

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. E. Demidov, “Algebras of functions on quantum matrix supergroups”, Funct. Anal. Appl., 24:3 (1990), 238–240  mathnet  crossref  mathscinet  zmath  isi
    2. A. M. Zeitlin, “Quantization of the $N{=}2$ supersymmetric $KdV$ hierarchy”, Theoret. and Math. Phys., 147:2 (2006), 698–708  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    3. Belliard, S, “The nested Bethe ansatz for 'all' closed spin chains”, Journal of Physics A-Mathematical and Theoretical, 41:29 (2008), 295202  crossref  mathscinet  zmath  isi
    4. Bazhanov, VV, “Quantum geometry of three-dimensional lattices”, Journal of Statistical Mechanics-Theory and Experiment, 2008, P07004  isi
    5. Bazhanov V.V., Mangazeev V.V., Sergeev S.M., “Quantum Geometry of 3-Dimensional Lattices and Tetrahedron Equation”, Xvith International Congress on Mathematical Physics, 2010, 23–44  crossref  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:533
    Full text:128
    References:33
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019